# SDR SWIA97925

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Part number: 38E966A
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT DUCT LEAK LIGHT CAME ON AND CABIN PRESSURE WAS LOST.  RETURNED TO PSP.  LIGHT STAYED ON WITH ENGINE SHUT DOWN.  REPLACED LEFT 18 PSI REGULATOR, OPS CHECKS GOOD WITH NO DUCT LEAK INDICATION NOTED.
